| Model Number |
423714 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
Event or Problem Description
It was reported that there were no drain eyes on the catheter.
Additional Manufacturer Narrative
The reported issue was unconfirmed.The device was returned and visually inspected.Inspected the exterior of the sample and did not find any evidence of a failure that would support the reported event.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use states the following: ¿visually inspect the product for any imperfections or surface deterioration prior to use.To use: insert rounded end of catheter." (b)(4).
Event or Problem Description
It was reported that there were no drain eyes on the catheter.